# SDR SWAA2017121918561

- Difficulty date: December 15, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,769 hours, 21,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 002328
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MACHINED BEAM CRACKED IN RADIUS AT HANDLE MECHANISM LOWER FORWARD INBOARD MOUNT BOLT.  R&R DOOR PER AMM.
